Translator Disclaimer
September, 1982 Small Sample Asymptotic Expansions for Multivariate $M$-Estimates
Christopher Field
Ann. Statist. 10(3): 672-689 (September, 1982). DOI: 10.1214/aos/1176345864

Abstract

Asymptotic expansions are derived for the densities of multivariate $M$-estimates. The expansion is based on a saddlepoint technique and yields good accuracy in the tails for small sample sizes. Numerical results are given for robust estimation of location and scale and these are compared with known Monte Carlo results.

Citation

Download Citation

Christopher Field. "Small Sample Asymptotic Expansions for Multivariate $M$-Estimates." Ann. Statist. 10 (3) 672 - 689, September, 1982. https://doi.org/10.1214/aos/1176345864

Information

Published: September, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0515.62024
MathSciNet: MR663425
Digital Object Identifier: 10.1214/aos/1176345864

Subjects:
Primary: 62E15
Secondary: 62E20

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 3 • September, 1982
Back to Top